Weighted Yosida functions

R. Aulaskari, S. Makhmutov, J. Rättyä

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We study meromorphic functions on the complex plane with given growth of the spherical derivative. We find a criterion of Lohwater-Pommerenke type for non-weighted Yosida functions, and apply this result to obtain a version of Lappan's 5-point theorem. Further, a necessary condition for all solutions of algebraic differential equation of nth order to be weighted Yosida functions is found.

Original languageEnglish
Pages (from-to)167-172
Number of pages6
JournalComplex Variables and Elliptic Equations
Volume55
Issue number1-3
DOIs
Publication statusPublished - Jan 2010

    Fingerprint

Keywords

  • 5-point theorem
  • Algebraic differential equation
  • Spherical derivative
  • Yosida function

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this